Contraception problems!

I know this is really random but I didn't know where else to ask so bear with me haha. So I was taking the contraceptive pill for almost 4 years and going back and forth to the doctors changing pills because my periods were pretty much constant all month every month, they would just say "it's your pill here take this". So about 2 week ago me and my partner decided I should just stop taking it to see if the pill was the problem, it was causing me so pain and draining my energy from my constant periods and nobody was giving me any advice... sooo here we go...so one week ago and my sex drive started going bonkers crazy nuts through the roof haha what the flip is that About?! It's never ever been this bad, at first it was funny but now it's been a week of it and it's getting abit annoying now. I was just wondering if anyone else has had a similar thing after stopping the pill. Thanks haha advice is definitely welcome x

1 Reply

oldestnewest
  • Hiya.

    I heard a few years ago that the contraceptive pill can lower a woman's sex drive, so maybe yours is coming back to normal?

You may also like...